# SDR HEEA062406

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- Engine: Allsn 250C28B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pto Gear
- Part number: 23059588
- Condition: Damaged
- Location: Gearbox
- Part time: 4,404 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DUE TO GROOVED SEAL JOURNALS.  P.T.O. GEAR INSTALLED IN ACCORDANCE WITH RFSE-250-93-1.
